# SDR ZZDA2008136

- Difficulty date: August 6, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N949AT
- Make and model: Boeing 717-200
- Aircraft serial: 55003
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 993653429
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY FLOOR HAS CORRODED ANGLE BETWEEN PANELS 221 BF & 221 CF.  CORROSION OUT OF LIMITS.  INSTALLED NEW FLOOR SUPPORT ANGLE PER B717 SRM 51-41-02.
